Ask a Doctor and Get an Answer to Your Medical Question ASAP
The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
This can happen due to the clotting of the blood inside the vein.
Thanks for your question.
This is likely due to the inflammation of the prominent vein known as thrombophlebitis.
Topical hydrocortisone cream will help with the symptoms.
This condition can sometimes occur from the underlying liver disease, blood clots.
These possibilities should be checked out.
In most cases this is not concerning.
also a pin sized bruise in same area ?
Also minor trauma to the stomach or rubbing from clothes can cause this.
yes bruising can be due to the liver disease.
Also, if you take aspirin or NSAIDs, they also can cause bruises.
These are the possibilities.
what are other signs liver disease
weight loss, hair loss, nausea, yellow discoloration of eyes and urine, change in sleep pattern, nausea, vomiting.
none of these so hopefully not that ?
But you can see your GP for simple blood tests to check your liver out.
Please rate the chat Good or Excellent, if you are satisfied with our conversation and do not have any further question, so that I get rewarded for my time & effort. Thank you!
Please bookmark my profile for asking further questions!This is the link to my profile: http://www.justanswer.com/medical/expert-mysticdoc/
probably just a bruise.
THis is likely not concerning.